Calcolo

, Volume 44, Issue 3, pp 127–135

Convergence and comparison results for double splittings of Hermitian positive definite matrices

  • Shu-Qian Shen
  • Ting-Zhu Huang
  • Jin-Liang Shao
Article
  • 71 Downloads

Abstract

For single splittings of Hermitian positive definite matrices, there are well-known convergence and comparison theorems. This paper gives new convergence and comparison results for double splittings of Hermitian positive definite matrices.

Keywords: Hermitian positive definite matrix; convergence theorem; comparison theorem; double splitting

Mathematics Subject Classification (2000): 65F10

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  • Shu-Qian Shen
    • 1
  • Ting-Zhu Huang
    • 1
  • Jin-Liang Shao
    • 1
  1. 1.School of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu, Sichuan, 610054P. R. China

Personalised recommendations